# SDR UPS06247568

- Difficulty date: July 10, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF CORROSION AT BS 850 RT UNDER STR 18A.  FASTENER REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10-06.  FASTENER REINSTALLED IAW SRM 51-30-02.
